# SDR SWAA2023061647395

- Difficulty date: May 10, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-ENGINE INB FAN COWL INTERNAL SHIELD CRACKED AFT OF ENG OIL SERVICE DOOR MKD DOT ENG 1<[01] REMOVED AND REPLACED INTERNAL SHIELD AT NO-ENGINE INB FAN COWL AS PER B737-700 SRM 51-40-02-0G-0.;[02] FINAL INSPECTION; INTERNAL SHIELD REPLACED.
